# SDR HALA2010062400274

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,647 hours, 5,319 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005235
- Part serial: 000140
- Condition: Cracked
- Location: Nose
- Part time: 27,662 hours, 5,322 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON RADOME BEYOND SRM LIMITS.  REPLACED RADOME WITH NEW RADOME DUE TO INTERIOR DELAMINATION.  REPLACED RADOME PER TAK 53-12-01-902-038.  SAFETIED ALL NUTS.  CLOSED RADOME. CHECKED OK.
